# SDR HEEA954916

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23031478
- Condition: Defective
- Location: Nr 8 Bearing
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR MODIFICATION.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  PULLER GROOVE MISSING ON #8 BEARING. INSTALLED NEW  #8 BEARING.
